# SDR MWEA97530

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ftg
- Condition: Corrosion
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON AFT SIDE OF AFT PRESURE BULKHEAD LONGERON 24R AND 24L FITTINGS AT FS 996.  MTC REMOVED AND REPLACED FITTING IAW SRM 51-30-2 AND 51-30-5.
